# SDR DALA2024072907595

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,847 hours, 23,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS NEAR GIRT BAR MECHANISM FOR 2L DOOR. DOOR OPS CHECK NORMAL REF B757 AMM 52-10. (6204862)
